# SDR GUUA07030601

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT:9196 GGT/FLL DURING TAXI LEFT BRAKE SINKS LOW TO THE FLOOR WHEN DEPRESSED.  BLED LEFT BRAKES, OPERATIONAL CHECK GOOD.
